# SDR ASOA20140811106

- Difficulty date: August 11, 2014
- Submitted: August 13, 2014
- Operation: Air carrier
- Aircraft: N11199
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500953
- Aircraft time: 22,557 hours, 13,191 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 7287501619
- Condition: Failed
- Location: Cabin Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

AT GATE, THE LOWER SIDEWALL LIGHT AT 1A CAUGHT ON FIRE AT THE CERAMIC CONNECTOR.  MAINTENANCE INSPECTED, AND DEACTIVATED THE AFFECTED LIGHT CIRCUIT, REMOVED THE AFFECTED LIGHT BULB AND APPROVED THE ACFT FOR FERRY FLIGHT.  MAINTENANCE R & R THE WIRING HARNESS, REACTIVATED THE CIRCUITS, OPS TESTED WITH NO DEFECTS NOTED, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
